# SDR SWAA2022021459619

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE ORSS 270 APROX. AT RT WING ; 2022-11295 / [01] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED INBOARD TRAILING EDGE ORSS 270 APROX. AT RT WING. IAW B737-700 SRM: 51-40-02 AND 51-10-02. Ï¿½TEM 9.; [02] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED INBOARD TRAILING EDGE ORSS 270 APROX. AT RT WING. IAW B737-700 SRM: 51-40-02 AND 51-10-02. Ï¿½TEM 9.
